# SDR 08FDEA04165

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARC0280507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SURFACE T/E FOUND CRACK ON SKIN PANEL REF IPC 57-32-60-01 ITEM 210 VIEW "A".  REPAIRED PANEL IAW SRM 51-71-00 PAR 18 B & SRM 57-10-00 FIG 73 SHT 5 VOL I.
